# SDR MU1Y2014FA0000133

- Difficulty date: March 3, 2014
- Submitted: March 4, 2014
- Operation: General aviation
- Aircraft: N690AV
- Make and model: Airbus A319-132
- Aircraft serial: 5944
- Aircraft time: 35 hours, 23 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Warning Light
- Condition: False Activation
- Location: Fire Bottle
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING PUSH BACK,  WITH ENGINES SHUTDOWN, NR 1 ENGINE FIRE PANEL AGENT DISCHARGE LIGHT ILLUMINATED.  . MAINTENANCE CHECKED ENGINE BOTTLE PRESSURE WITH MULTIMETER PIN 4 AND THE PRESSURE IN THE BOTTLE IS CORRECT, AMM 26-21-00-040-001A.
